Kodai Mathematical Journal

On the relation between pseudoconformal and Kähler geometry

David E. Blair

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 6, Number 1 (1983), 116-121.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138036669

Digital Object Identifier
doi:10.2996/kmj/1138036669

Mathematical Reviews number (MathSciNet)
MR0698333

Zentralblatt MATH identifier
0554.53043

Subjects
Primary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]
Secondary: 32F99: None of the above, but in this section 53A55: Differential invariants (local theory), geometric objects

Citation

Blair, David E. On the relation between pseudoconformal and Kähler geometry. Kodai Math. J. 6 (1983), no. 1, 116--121. doi:10.2996/kmj/1138036669. https://projecteuclid.org/euclid.kmj/1138036669


Export citation

References

  • [1] E. BLAIR, Contact Manifolds in Riemanman Geometry, Lecture Notes in Mathematics (Berlin: Springer, 1976).
  • [2] BURNS AND S. SHNIDER, Real hypersurfaces in complex manifolds, Proc. Symposia in Pure Math. AMS 30 (1977), 141-168.
  • [3] S. CHERN AND J. K. MOSER, Real hypersurfaces in complex manifolds, Acta Math. 133 (1974), 219-271.
  • [4] GREENFIELD, Cauchy-Riemann equations in several variables, Ann. Scuola Norm. Sup. Pisa 22 (1968), 275-314.
  • [5] ISHIHARA, Distributions with complex structure, Kodai Math. J. 1 (1978), 264-276.
  • [6] TANAKA, On the pseudo-conformal geometry of hypersurfaces of the space of n complex variables, J. Math. Soc. Japan, 14 (1962), 397-429.
  • [7] TRICERRI AND L. VANHECKE, Conformal invariants on almost Hermitian manifolols, Geometry and Differential Geometry, Lecture Notes in Mathematics 792 (Berlin: Springer, 1980) 422-434.
  • [8] WEBSTER, On the pseudo-conformal geometry of a Kahler manifold, Math.Z. 157 (1977), 265-270.
  • [9] WEBSTER, Pseudo-hermitian structures on a real hypersurface, J. Diff. Geom. 13 (1978), 25-41.
  • [10] YANO AND S. ISHIHARA, Real hypersurfaces of a complex manifold and distributions with complex structure, Kodai Math. J. 1 (1978), 289-303.